MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 VIT E FRDM CONST LNR 32MM C; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer, + Additive

Zimmer Biomet, Inc. G7 VIT E FRDM CONST LNR 32MM C; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer, + Additive
Catalog Number 30203203
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during implantation, a liner was impacted into the cup when the locking ring disengaged and popped off upon seating.There was no known consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
G7 VIT E FRDM CONST LNR 32MM C
Common Device Name
Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer, + Additive
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50885520
Report Number0001822565-2026-03232
Device Sequence Number21498822
Product Code PBI
UDI-Device Identifier00889024588387
UDI-Public(01)00889024588387(17)300402(10)66951227
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K212512
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30203203
Device Lot Number66951227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown